PERRIGO PARACETAMOL 500MG TABLETS 24'S

Size Guide

€1,60

Perrigo Paracetamol
500mg Film-Coated Tablets

For the short term management of pain. It also relieves feverishness, aches and pains of colds and flu.


This medicine is used for short term relief of headaches, including migraine and tension headaches, toothache, backache, rheumatic and muscle pains, neuralgia and  period pain.

It also relieves feverishness, aches and pains of colds and flu.

OTC - Over the counter medicine

Adults and Children over 12 can take 2 tablets at a time every 4-6 hours with a maximum intake of 8 tablets in 24 hours. Never exceed the stated dose. If you have taken more than you should, seek urgent medical care even if you feel well.

The active ingredient is paracetamol, a painkiller and reduces your temperature when you have a fever.